Bifurcation and Chaos in S-I-S Epidemic Model

Das, P; Mukandavire, Z; Chiyaka, C; Sen, A; Mukherjee, D; (2009) Bifurcation and Chaos in S-I-S Epidemic Model. Differential Equations and Dynamical Systems, 17 (4). pp. 393-417. ISSN 0971-3514 https://researchonline.lshtm.ac.uk/id/eprint/338817

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

https://researchonline.lshtm.ac.uk/id/eprint/338817

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Google Scholar